# SDR SWIA200718796

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 10,269 hours, 9,013 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Controller
- Part number: 820465
- Part serial: 1631
- Condition: Malfunctioned
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5921 - ADG DEPLOYED AT ROTATION.  REPLACED ADG AUTO DEPLOY CONTROL PANEL.  OPS CHECK GOOD IAW MM 24-23-15.
